RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 6, Pages 103–118 (Mi izv170)  

Periodic and trisymmetric spaces of interior type with simple groups of motions

M. P. Zamakhovskii

Kolomna State Pedagogical Institute

Abstract: In this paper it is shown that every periodic space of interior type with a real simple group of motions is completely determined by the set of simple roots of the reduced and irreducible root system. A relationship is established between periodic spaces with flag manifolds and Sabinin trisymmetric spaces. A certain generalization of trisymmetric spaces is considered.

DOI: https://doi.org/10.4213/im170

Full text: PDF file (1432 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:6, 1215–1229

Bibliographic databases:

MSC: 53A40, 53C15, 53C35
Received: 09.01.1996

Citation: M. P. Zamakhovskii, “Periodic and trisymmetric spaces of interior type with simple groups of motions”, Izv. RAN. Ser. Mat., 61:6 (1997), 103–118; Izv. Math., 61:6 (1997), 1215–1229

Citation in format AMSBIB
\Bibitem{Zam97}
\by M.~P.~Zamakhovskii
\paper Periodic and trisymmetric spaces of interior type with simple groups of motions
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 6
\pages 103--118
\mathnet{http://mi.mathnet.ru/izv170}
\crossref{https://doi.org/10.4213/im170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609132}
\zmath{https://zbmath.org/?q=an:0917.53019}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 6
\pages 1215--1229
\crossref{https://doi.org/10.1070/im1997v061n06ABEH000170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074095400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748041496}


Linking options:
  • http://mi.mathnet.ru/eng/izv170
  • https://doi.org/10.4213/im170
  • http://mi.mathnet.ru/eng/izv/v61/i6/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:206
    Full text:89
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020